# SDR USAA2011080100021

- Difficulty date: July 29, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 861
- Aircraft time: 33,096 hours, 19,508 cycles
- System (JASC): 2565 · Escape Slide
- Part: Ball Lock
- Condition: Obstructed
- Location: Evac Slide
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAA SAFETY INSPECTOR FOUND THE FOLLOWING UPON PREFLIGHT, 'ESCAPE SLIDE BALL LOCKS PAINTED OVER'.   MAINTENANCE REMOVED PAINT AS REQUIRED PER ENGINERING ORDER EO2508Y025, REV 'A'.
